# SDR COEA2017041401873

- Difficulty date: April 14, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N873FE
- Make and model: Cessna 208B
- Aircraft serial: 0202
- Aircraft time: 10,739 hours, 18,115 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsecure
- Location: Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF, THE PILOT REPORTED EXCESSIVE AIRFLOW NOISE LEVELS IN FLIGHT AND VISIBLE LIGHT AT CARGO DOOR. AIRCRAFT RETURNED TO DEPARTURE.  NO EMERGENCY WAS DECLARED. LANDED WITHOUT INCIDENT.  AFTER LANDING, THE DOOR WAS SECURED. AIRCRAFT WAS RETURNED TO SERVICE.
